# SDR DXTA2022012155520

- Difficulty date: January 21, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 5,631 hours, 4,491 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: DAP0010102
- Part serial: 14NH
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BRK FAIL YELLOW CAS: BRAKE CAS FAIL MESSAGE CAME ON AT ABOUT 6000 FEET. WE CLIMBED TO 16000 FEET.  RAN QRH FOR MESSAGE THEN LANDED.  USED LITTLE PARKING BRAKE TO STOP AIRCRAFT.   BRAKES DID NOT WORK. // SIGNOFF// PERFORMED REQUESTED FIM FOR BRAKE FAIL AND ELECTRICAL CHECKS WERE GOOD. PER CHART MUST REPLACE POWER BRAKE MODULE. ALSO PERFORMED FIM FOR RIGHT ANTI-SKID FAIL AND FOUND ANTI-SKID TRANSDUCER FAILED ELECTRICAL CHECKS IAW EMBRAER PHENOM 300 FIM 32-41·00·810-813-A, 32-41·00-810-804-A.  STEP UP & SET UP TOOLNG FOR THIS MX EVENT. ACFT JACKS, JACK PADS, BRAKE SYSTEM GAUGES, HYO SVC FITTINGS & ROBO MULE. REOEVED AU THE TOOUNG EXCEPT THE JACKS. DUE: TO THE PARTS DELAY, WE HAD TO RE-SOURCE THE ACFT JACKS FROM KSTL PICKED UP JACKS & WILL RETURN THE ACFT JACKS TO KSTL. REMOVED & REPLACED THE R WHEEL SPEED TRANSDUCER REMOVED P/N DAP00103-0T • S/N OSSNP:' INSTALLED A REPAIRED UNIT. ACCOMPUSHED SYSTEM CKS PER THE EMB PHENOM 300 AMM 32-41-06. DAP00103-01 SN 062TB REMOMVED & REPLACED THE BRAKE CONTROL MODULE. REMOVED P /N DAP00101·02-S/N 14NH. "INSTALLED A REPAIRED UNIT P /N DAP00101·02;- S/N 48KY. VERIFIED THE HYD SYSTEM QUANTITY IS IN THE GREEN & ACCOMPUSHED THE MAIN HYO SYSTEM BLEEDING, & BRAKE SYSTEM FUNCTIONAL CKS, OPS CKS. THE BRAKE SYSTEM, PARING BRAKE / EMER·BRAKE OPS CHECKS NORMAL & NO DEFECTS. ACCOMPLISHED A TAXI CHECKS FOR THE BRAKE SYSTEM TEST, ALL CHECKS ARE NORMAL & NO DEFECTS. WORK DONE WITH REF TO EMB PHENOM 300 AMM 32-41-07,
